Jump to content

Search the Community

Showing results for tags 'injection'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Bodybuilding Forum

  • General Forums
    • Welcome Lounge
    • General Conversation
    • About UK-Muscle
    • Personal Care & Health
    • Latest Offers
  • Bodybuilding Forums
    • Steroid and Testosterone information
    • Supplementation
    • Bodybuilding Shows
    • Muscle Research Peptides
    • Performance Enhancing Drugs
  • Training Journals
    • Member Journals
    • Competitive Journals
  • Diet & Nutrition
    • Food, Diet and Nutrition Info
    • Losing Weight
    • Gaining Weight
    • Recipes
    • Intermittent Fasting
  • Training Information
    • Getting Started
    • Advanced Bodybuilding
    • Form and Technique
    • Strength Training & Powerlifting
    • Natural Bodybuilding
    • Female Bodybuilding
    • Equipment
    • Strongman
    • Cardio & Fitness
    • Motivation & Sports Psychology
    • Injury Forum
  • Advertiser Forums
  • Mixed Martial Arts
    • MMA Forum
    • MMA Specific Training
    • Muay Thai & Boxing
  • Bug Reports and Website Issues

Calendars

  • Community Calendar

Found 8 results

  1. Hi! Sometimes, 3 out of ever 5 times, when I inject, and physically insert the needle in my thigh, I feel a large throbbing/pulsing and i get pins and needles down my leg. I often ignore it and everything returns to normal after the shot. Today, when I experienced this, but when I removed the needle a fair bit of blood followed (darker in color so feeling its not arterial). It clotted after a few mins so I am not so worried. But it did get me thinking of the pins and needles (almost 'dead leg' sensation) and throbbing were maybe bad - perhaps a sign that I should pull the needle out and go into a different spot (Something I am always anxious about doing). ? I am pretty lean injecting 1ml med with a 1inch 23g needle. Cheers!
  2. Hello, OK. So, those SARMs must have really been something because my Test levels are in the toilet. The doctor immediately wrote me a script for Test C at 200mg/ml, needles & barrels, HCG, and Arimidex. Insurance paid for everything, no problems. Picking my Test up in an hour, and going to administer my first shot. I have 20 gauge needles for pulling and 25 gauge needles for pushing. Both are an inch long. I plan on hitting my glute. I know to hit the outside upper quadrant near the hip and away from the sciatic nerve. My question is, though, how far should I push the needle in? All the way? Half way? I'm a thinner guy, not much fat on me. Though, my glutes are rather meaty (bubble butt). How deep is too deep? How shallow is too shallow? How can I tell if I'm too deep or not deep enough? Also, is it OK if some air gets pushed into the muscle, or should this be avoided? Thanks.
  3. I've just started a new cycle and thought i'd give subcutaneous injection a try because it's supposed to have some benefits over IM, and i'm thinking of a long term cycle. I injected 0.3ml (100mg) test-e about 48 hours ago and I have some PIP, i did some googling but couldn't find much about it. I'm using a vial that is almost full but i had a couple of shots from it about a year and a half ago. I didn't want to throw it away as i've hardly used it but could that be why i have some discomfort or is it normal? It's probably about the same as what i'd have from IM but only on touch.
  4. Hi UKM, Need a little clarification. Haven't done a jab for along time. Can someone remind me the location of the quad site. I've checked the photos and videos online and they are largely showing different sites. In the past I used to do the middle outer and go in at 45 degrees. Kinda direct into the big muscle you see when you tense the leg. Refreshing the location now shows many people going directly into the side of the quad. So still middle outer, but 90 degrees. Thanks
  5. I did my first injection a week ago (small tester of 0.5ml Test E in the glute). This gave me slight post injection pain, pip, which went away gradually over about 4-5 days. Yesterday I did my first full dose of 1.5ml in the other glute. This has given me much more pip and gave me slight trouble sleeping. It is sore and bruised but not debilitating. From what I have read, this is quite normal especially for "virgin" muscles. A few questions for more experienced guys... What exactly causes it? I think it could be simply that you've damaged the muscle a little with the needle and bruising is the healing process but maybe it's the pressure the muscle feels holding on to a unusual volume, or maybe its the bodies reaction to a foreign substance? Is the level of pip you feel related to the volume you inject? Is there any benefit to splitting the injection into two sites to reduce the pip? As a newbie, I'm a little nervous still. I follow the correct procedures absolutely - cleaning the site and vial lid every time etc but what should I look out for if the pain is something more than pip?
  6. Hi. I am injecting testosterone into my quad and i have a question. What is first? Muscle or IT Band? Do i need to go through the IT Band in order to get into the muscle or is the muscle first and if i put a needle too far then it reaches IT Band? Thanks.
  7. Doing my first course in a while (300mg Test E pinned once a week) for a lean slow keepable cycle. Have never had any problems with injections in the past at all, always clean, aspirate ect....But my first injection into the glute a week ago is still sore to touch and when flexed it looks lumped up compared to the other (no redness or hot to touch) just quite swollen still.Ive done my second into the quad this morning and that had swelled up aswell (alot bigger than the other) has anyone got any idea what this could be?Ive used the same vial of test e before and no problem then (still well in date) with same injection ritual so im baffled on whats causing the swelling so much this time? And will it go away? Maybe im just panicking but like i said ive never had this before and its been a week since first jab and its still lumped. P.s ive been massaging areas and foam rolling.Any input would be appreciated....
  8. So after having done a lot of research (Or so I thought) I decided I would jump on a cycle of sustanon. My plan was either to take 250mgs once or twice a week. I was leaning more towards 250mgs once a week because of a lot people were saying that this was enough and a safe amount for a first cycle. People were also saying you may as well go 500mgs a week to get the full benefits, as 250mgs may not be enough to yield the best results. After speaking to a close friend who has done a few cycles in the past, he advised heavily against continuing and I am very hesitant to go on. I think that maybe I am not ready to start (at least not yet). However I already stabbed this morning with 250mgs of sustanon and I would like to know what the coming side effects would be if I stopped now. I have Nolva and hcg on hand anyways for PCT and possible gyno side effects. Should I expect to have to use either of these if I decide to stop now? What will happen after only injecting the one time? Appreciate any advice/guidance on this Thanks
×